Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 4, Number 3, 1998

price: €80.00

RESEARCH PAPERS

A. Sharma and J. Szabados
Quantitative results in some problems on Walsh equiconvergence
291--309

S.V. Astashkin
Rademacher chaos in symmetric spaces
311--336

Karl-Georg Steffens
A general necessary condition for the lower semicontinuity of best rational Chebyshev approximation to differentiable functions
337--369

Borislav Bojanov
A note on the Hobby -- Rice and Gauss -- Krein theorems
371--377

R.M. Trigub
On the approximation of functions by polynomials with positive coefficients
379--389

A.I. Kozko
The exact constants in the Bernstein - Zygmund - Szeg\"o inequalities with fractional derivatives and the Jackson - Nikolskii inequality for trigonometric polynomials
391--416

S.B. Ivanovski
Stability of the von Golitschek algorithm
417--429

V.I. Kolyada
Erratum to ``Rearrangements of functions and embedding of anisotropic spaces of Sobolev type" (East J. Approx.} 4, 2(1998), 111--199)
431--431


OPEN PROBLEMS

G.G. Gevorkyan
An inequality for harmonic functions and uniqueness of Abel summable trigonometric series
433--434


< Back